Skip to Main content Skip to Navigation
Journal articles

Solving hyperelastic material problems by asymptotic numerical method

Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00692222
Contributor : J. Yvonnet <>
Submitted on : Sunday, April 29, 2012 - 3:17:57 PM
Last modification on : Tuesday, September 1, 2020 - 10:40:04 AM

Links full text

Identifiers

Citation

S. Nezamabadi, H. Zahrouni, Julien Yvonnet. Solving hyperelastic material problems by asymptotic numerical method. Computational Mechanics, Springer Verlag, 2011, 47 (1), pp.77-92. ⟨10.1007/s00466-010-0531-z⟩. ⟨hal-00692222⟩

Share

Metrics

Record views

604